# SDR SWAA950096

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND FUSELAGE SKIN CRACK INDICATIONS AT THE FOLLOWING LOCATIONS:  BS 400, 410, 420, 430, 440, 461 TO 500A, 500B, 500B PLUS 10, 586, 587, 605, 626, 705, 727A, 777, 778, 818, 838, 848, 868, 878, 888, 898, 925, STRINGER 4L.  REPAIRED PER TRAMCO EWO 95-0058.
